×

zbMATH — the first resource for mathematics

Algebraic results for linear-equation structures involving polynomial block-matrix partitions. Some implications in decentralized control theory. (English) Zbl 0722.93013
Summary: This paper outlines as first objective a set of previous results in the field of algebraic systems theory for the case of block-partitioned polynomial matrices. The formulation is relevant for obtaining a mathematical outline being available for analysis of fixed modes when transforming a decentralized information, which involves the use of local controllers of which each one uses a part of the output components for feedback, in the centralized one. This centralized controller involves the use of a controller which possesses all the information, being available by feedback. The main theoretical results are presented in the ring of polynomial matrices and the associated ring of quotients of rational matrices. The results are extendable without difficulty to other sets of matrices over rings.
MSC:
93B25 Algebraic methods
93B05 Controllability
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Blomberg, H.; Ylinen, R., Algebraic theory for multivariable linear systems, (1983), Academic Press New York · Zbl 0556.93016
[2] Barnett, S., Matrices in control theory, (1971), Van Nostrand Reinhold Company New York · Zbl 0245.93002
[3] Yip, E.L.; Sincovec, R.F., Solvability, controllability and observability of continuous descriptor systems, IEEE trans. autom. contr., AC-28, 3, 702-707, (1981) · Zbl 0482.93013
[4] Rosenbrock, H.H., Structural properties of linear dynamical systems, Int. J. control, 20, 2, 191-202, (1974) · Zbl 0285.93019
[5] Davison, E.J.; Chang, T.N., Decentralized controller design using parameter optimization methods, Control theory and advanced technology, 2, 2, 131-1542, (1986), Special Issue on Large Scale and Complex Systems
[6] Campbell, S.L., Singular systems of differential equations, (1980), Pitman Advanced Publishing Program · Zbl 0419.34007
[7] Campbell, S.L., Singular systems of differential equations II, (1982), Pitman Advanced Publishing Program · Zbl 0482.34008
[8] Chang, T.N.; Davison, E.J., Decentralized control for descriptor type systems, Proceedings of the 25th conference on decision and control, 2, 1176-1181, (1986), Greece
[9] de la Sen, M., Algebraic design of stabilizing controllers for linear systems composed of interconnected subsystems, Stochastica, 10, 2, 113-132, (1986) · Zbl 0635.93019
[10] de la Sen, M., On the decentralized optimal control of continuous multivariable non-linear systems around the origin, Trabajos de investigaci√≥n operativa, 2, 1, 93-110, (1987) · Zbl 0648.93026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.